Jump to content
CrazyBoards.org

anhedonia on sertraline


Recommended Posts

I see my psychiatrist in a few days and my meds need changing, I cant handle this anhedonia anymore I either need to lower my sertaline perhaps to 150mg or I need to add bupropion or modafinil.

Or perhaps pristiq.

 

I know I am low on dopamine but I wonder what being low on norepinephrine feels like...

Link to comment
Share on other sites

I saw my psychiatrist and we dont have bupropion approved here only zyban as anti-smoking cause of the seizure risk.

 

Zoloft is being lowered to 150mg and I am back on 2mg risperidone for non bizzare paranoid delusions.

 

He said to see him again in a month and perhaps consider changing anti psychotics or try going off them again.

 

He also said that the anhedonia shouldnt be because of zoloft and its because I am avoidant.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...